It is currently Tue Aug 22, 2017 1:59 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 8 posts ] 
Author Message
PostPosted: Sat Apr 24, 2010 2:05 am 
Offline
Average Poster
Average Poster

Joined: Wed Mar 17, 2010 12:38 am
Posts: 6
hello everybody im back on suboxone
so here are my questions
1. how long are you suposed to be on suboxone?
2.my new doctor put me on 2 8mg per day and first day i started i took 4mg and felt high to the point of where after about 2 hours i was bobbing my head like i had been shooting herion or something.
now i am taking 1mg during the day and 2 mg at night and when i wake up n the morning i can barley keep my eyes open for the first 5-6 hours per day just like i am really stoned? is this normal? am i takeing to much? my eyes are also pin point?
3. anybody have this problem other then me?


Top
 Profile  
 
 Post subject:
PostPosted: Sat Apr 24, 2010 5:10 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Fri Feb 12, 2010 2:38 am
Posts: 63
Ok lets see if you are taking 1mg in the mourning and 2mg in the evening and feel that you cant wake up and that your out of it for 5 or 6 hours of the day then I would cut out the evening dose or at least reduce the evening dose. Scratch what I previously said I think we need some more back ground info. on your previous addiction problems, ex. how much, how often and what were you taking. It seems a little strange for that amount of suboxone to effect you so drastically. Even though it is a very strong medication and everyone is different it just makes me think that you have a very low tolerance to opiates and if that is the case you should be taking the most minimal amount possible if any at all. You dont want to end up with a bigger problem then you already have. A little more info. would be nice though so we can more thoroughly address the issue.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Apr 24, 2010 9:40 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Feb 17, 2010 10:03 pm
Posts: 991
When you say you are "back" on suboxone, what does that mean?


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Apr 24, 2010 1:24 pm 
Offline
Average Poster
Average Poster

Joined: Wed Mar 17, 2010 12:38 am
Posts: 6
okay so to answer the questions
i have been taking 8 to 15 vicodine 10s per day sometimes more for about 9 months started on sub about 4 weeks ago then feel of the wagon 1.5 weeks ago and got back on the sub 1 week later with another doctor as my first one just did not really understand much about addiction and just wanted me out of the office after he gave me the sub anyway the new doc is much better.this is not my first run in with addiction at 18 i was hook on herion for 1 year got clean for about 4 years then got hook on oxy dont remember how much i was takeing back then but it was alot that was my first time i got put on sub and it worked like a charm was on itfor about 3 weeks and had a nurse that came to my house every other day to dose me. got clean and had no problems until i broke 2 ribs dirt bike riding and got morphin and a bunch of vics and now here we are. is this problem im haveing because my body is not used to the sub or am i takeing to much?


Top
 Profile  
 
 Post subject:
PostPosted: Sun Apr 25, 2010 2:58 pm 
From what you described as your symptoms it sounds like your dose is too high, but it seems unusual that you would be feeling this way after 1 or 2 mg. Did you have problems when you were on Sub in the past? I would talk to your doc as soon as posible.
Good luck,
Lilly


Top
  
 
 Post subject:
PostPosted: Sun Apr 25, 2010 7:42 pm 
Offline
3 Months or More
3 Months or More
User avatar

Joined: Wed Aug 19, 2009 4:53 pm
Posts: 92
Location: Texas
Hey mustang....welcome to the forum. I'm sorry you are having so much trouble. You sound like a really active guy (with the dirt bikes and all....2 broken ribs...ouch!!! :shock: ), so this must be especially hard for you! My DOC was also Vicodin, and, based on what you said, I was taking a similar amount when I went on Sub. Everyone is different, but I was put on a much lower dose and did really well. For example, I started taking 8mg/day (4mg twice a day), and went to 6mg after a few weeks, with no problems. I actually felt much more "normal" at 6mg. I am currently on 4mg and feel great.

I have the same questions as Lilly...how much were you taking before, and how did that dose work for you? How did your doctor decide on this current dose? I also agree that you should definitely talk to your doctor asap.

Good luck...keep us updated!

E

_________________
Elizabeth

Subs Not Drugs!!!

"Don't hope for a life without problems. An easy life results in a judgmental and lazy mind."
- Zen Master Kyong Ho


Top
 Profile  
 
 Post subject: My two cents
PostPosted: Sun Apr 25, 2010 9:41 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Thu Apr 01, 2010 10:59 pm
Posts: 162
Mustang - I too have the same exact questions as the others, so I'm not going to ask them again. :roll: The only thing I'm going to say if I had your reaction I would see a doctor ASAP. The sooner the better. This is kind of personal so you don't have to respond... Are you taking any other medications with your Suboxone? I'm just curious, as I also take Lexapro but have no issues at all. I was also told by my doctor that it's okay to take Suboxone with Lexapro. I do know that mixing certain medications is not recommended. Keep us posted on your condition.. Good luck! SuperBuper


Top
 Profile  
 
 Post subject:
PostPosted: Sun Apr 25, 2010 10:33 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Feb 17, 2010 10:03 pm
Posts: 991
The reason I asked was because when I got back on suboxone, I was totally clean when I started again. I was prescribed 8mg per day to start and I was totally goofy off 4mg. The problem for me was that I actually need it for pain and in order to control pain, you have to get to a higher dose. So I had to slowly INCREASE my tolerance for sub in order to kill the pain. I sounds like your dose is too high to me. If you take 2mg in the morning and don't need more....don't take more. You will get used to whatever dose anyways, so you might as well keep it low in my opinion.

With that being said....I recommend waiting before you tell the doc that 2mg is ok. Because once I stabilized, I realized I need more in order to control the pain in my feet and now I feel funny asking. I realize pain is a little different, but I can imagine on 2mg per day you could have some withdrawal symptoms just prior to you dose so I think I would want to see how I felt before I let the doc know a lower dose was ok for me.

Just my opinion.

Cherie


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 8 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group